Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A proof of the invariance of certain constants of analysis situs


Author: J. W. Alexander
Journal: Trans. Amer. Math. Soc. 16 (1915), 148-154
MSC: Primary 57N99
MathSciNet review: 1501007
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N99

Retrieve articles in all journals with MSC: 57N99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501007-5
Article copyright: © Copyright 1915 American Mathematical Society